# SDR USAA2009112493217

- Difficulty date: November 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 93 hours, 39 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0347
- Condition: Low Pressure
- Location: R4 Door
- Part time: 93 hours, 39 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1525 - BOS - CLT - EMERGENCY EQUIPMENT - R4 DOOR ASSIST BOTTLE LOW.  SERVICED ASSIST BOTTLE PER AMM 52-10-00-03-614-001.  OPERATIONAL CHECK WAS GOOD.
